# SDR ASOA01276

- Difficulty date: December 12, 2001
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, A CRACK WAS FOUND ON FRAME 26 AT BL 0.  MAINTENANCE REPAIRED THE CRACK IN FRAME 26 IAW ASA E072-53-0121.  THIS AIRCRAFT WILL RETURN TO SERVICE UPON COMPLETION OF C-CHECK.  (M)
